MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETERS

BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETERS
Model Number CRUS6A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the three reported events, the two devices were returned to bd and evaluated and one was not returned to bd.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes three malfunction events.A review of the events indicated that model crus6a recanalization catheter allegedly the distal tip of the catheter was detached.These reports were received from various sources.Of the one events, did not involve patients, and two involved patients with no reported patient injury.Two patients' age ranged from 66-76 years and one patient's weight was (b)(6) lbs.All other patient age and weight were not provided.One was male and one was female.All other patient gender were not provided.
 
Event or Problem Description
This report summarizes three malfunction events.A review of the events indicated that model crus6a recanalization catheter allegedly the distal tip of the catheter was detached.These reports were received from various sources.Of the one events, did not involve patients, and two involved patients with no reported patient injury.Two patients' age ranged from 66-76 years and one patient's weight was 192 lbs.All other patient age and weight were not provided.One was male and one was female.All other patient gender were not provided.
 
Additional Manufacturer Narrative
H10: three lot numbers were provided and lot history reviews were performed.Of the three reported malfunctions, two devices were returned for evaluation.One was confirmed for tip detachment while the other was confirmed for material twisted and unconfirmed for tip detachment.The device that was not returned is inconclusive for tip detachment.A root cause has not been determined.The devices were labeled for single use.H11: h6 (results, conclusion), h6 (device code + description) 2981 material twisted.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
3 lot numbers were provided, and lot history reviews were performed.Of the 3 reported malfunctions, 2 devices were returned for evaluation.1 device was confirmed for a detachment.1 device is still pending evaluation.The company is still investigating the issue at this time.The device that was not returned is inconclusive for detachment.A root cause has not been determined.The devices were labeled for single use.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: three lot numbers were provided and lot history reviews were performed.Of the three reported malfunctions, two devices were returned for evaluation.One was confirmed for tip detachment while the other was confirmed for material twisted and unconfirmed for tip detachment.The device that was not returned is inconclusive for tip detachment.A root cause has not been determined.The devices were labeled for single use.Of the 3 reported malfunctions, 1 were reassessed for reportability and determined to be no longer reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CROSSER CTO RECANALIZATION CATHETERS
Common Device Name
RECANALIZATION CATHETERS
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8497574
Report Number2020394-2019-00253
Device Sequence Number1664669
Product Code PDU
UDI-Device Identifier10801741125659
UDI-Public(01)10801741125659
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCRUS6A
Device Catalogue NumberCRUS6A
Device Lot NumberGFBT3484, GFCQ3679, GFCU1987
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
09/30/2019
03/27/2020
Initial Report FDA Received Date04/09/2019
Supplement Report FDA Received Date07/25/2019
10/23/2019
04/01/2020
Patient Sequence Number1